Alert archive / New Mexico / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 161, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 23, 2014, 7:27 PM MDT for Chaves County, New Mexico. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2014, 7:27 PM MDT (01:27 UTC)
- Expired
- Jun 23, 2014, 8:00 PM MDT
- In force
- 33 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
County Chaves County, NM
The radar
The Holloman AFB radar (KHDX), 123 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 1.5 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 86 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 3958 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
799
WUUS55 KABQ 240127
SVRABQ
NMC005-240200-
/O.NEW.KABQ.SV.W.0161.140624T0127Z-140624T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
727 PM MDT MON JUN 23 2014
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL CHAVES COUNTY IN SOUTHEAST NEW MEXICO
* UNTIL 800 PM MDT
* AT 726 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER
CENTRAL CHAVES COUNTY...OR ABOUT 28 MILES NORTHWEST OF ARTESIA...
AND MOVING SOUTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
RURAL CENTRAL CHAVES COUNTY...
PORTIONS OF NEW MEXICO STATE HIGHWAY 13...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND
AVOID WINDOWS.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN ALBUQUERQUE AT 1.888.386.7637.
&&
LAT...LON 3269 10484 3270 10483 3295 10483 3296 10449
3297 10448 3317 10490 3314 10490 3314 10496
3306 10502 3275 10490
TIME...MOT...LOC 0127Z 314DEG 19KT 3303 10485
$$
SHOEMAKE2 follow-up statements
399
WWUS55 KABQ 240151
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
751 PM MDT MON JUN 23 2014
NMC005-240200-
/O.CON.KABQ.SV.W.0161.000000T0000Z-140624T0200Z/
CHAVES NM-
751 PM MDT MON JUN 23 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR CENTRAL CHAVES COUNTY...
AT 746 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED OVER EXTREME NORTHWESTERN EDDY COUNTY...OR ABOUT 21 MILES
WEST OF ARTESIA...MOVING SOUTHEAST AT 20 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3287 10484 3300 10489 3309 10474 3297 10448
3296 10449 3295 10483 3287 10483
TIME...MOT...LOC 0151Z 314DEG 19KT 3294 10474
$$
SHOEMAKE790
WWUS55 KABQ 240158
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
758 PM MDT MON JUN 23 2014
NMC005-240208-
/O.EXP.KABQ.SV.W.0161.000000T0000Z-140624T0200Z/
CHAVES NM-
758 PM MDT MON JUN 23 2014
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CHAVES COUNTY WILL
EXPIRE AT 800 PM MDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM HAS EXITED THE WARNED AREA...THUS THE WARNING HAS BEEN
ALLOWED TO EXPIRE.
LAT...LON 3287 10484 3300 10489 3309 10474 3297 10448
3296 10449 3295 10483 3287 10483
TIME...MOT...LOC 0158Z 314DEG 19KT 3291 10471
$$
SHOEMAKEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 5:44 PM MDT, 1 hour 43 minutes earlier.
Area forecast discussion, Jun 23, 5:44 PM MDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 544 PM MDT MON JUN 23 2014 .AVIATION... 00Z TAF CYCLE GENERAL WLY FLOW ALOFT. SCT CU AND BUILDUPS WEST OF THE CENTRAL MT CHAIN BEFORE SUNSET WILL RESULT IN VIRGA AND GUSTY WINDS TO AROUND 40KT. EAST OF THE CENTRAL MT CHAIN...LOW LEVEL MOISTURE MORE PLENTIFUL...AND LINE OF CONVECTION STRETCHING FROM NR KRTN TO KSRR AT 00Z...WITH ISOLD STRONG TO SEVERE STORMS WITH HAIL AND WIND GUSTS TO AROUND 45-50KT WILL CONTINUE TO TRACK EASTWARD THROUGH 03Z. THEREAFTER FORECAST MODELS SUGGEST AN AREA OF SHOWERS AND STORMS MAY DEVELOP OVER THE EAST CENTRAL PLAINS...PERSISTING THROUGH AROUND 12Z AND SENDING AN OUTFLOW BOUNDARY WESTWARD TO THE CENTRAL MT CHAIN. IF THIS OCCURS...SOME MVFR CIGS MAY DEVELOP ALONG THE EAST SLOPES AND OVER PORTIONS OF THE PLAINS...BUT SHOULD CLEAR BY 24/15Z. NOT THINKING THE OUTFLOW BOUNDARY WILL BE ENOUGH TO SPARK CONVECTION IN THE RGV LATER TONIGHT THOUGH. && .PREV DISCUSSION...254 PM MDT MON JUN 23 2014... .SYNOPSIS... ACTIVE WEATHER THROUGH TUESDAY MOSTLY FROM THE CENTRAL MOUNTAINS EAST TO THE TEXAS BORDER. THIS INCLUDES THE POTENTIAL FOR SEVERE WEATHER ACROSS MUCH OF THE EAST LATER THIS AFTERNOON INTO TONIGHT AND AGAIN TUESDAY AFTERNOON AND EVENING IN THE FAR NORTHEAST. WE WILL THEN BEGIN TO SEE A GRADUAL DRYING TREND FOR THE SECOND HALF OF THE WEEK WITH A MOSTLY DRY WEEKEND AND EARLY NEXT WEEK...THANKS TO A SLOWLY BUILDING HIGH PRESSURE AREA. WHILE WE CANT RULE OUT STRAY SHOWERS OR STORMS IN THE NORTHERN MOUNTAINS OR FAR EASTERN PLAINS THE VAST MAJORITY OF THE TIME AND AREA WILL BE RAINFREE FROM THURSDAY THROUGH NEXT MONDAY. && .DISCUSSION... SHOWERS AND THUNDERSTORMS FIRING OVER THE CENTRAL MOUNTAINS AND SPILLING ONTO THE EASTERN HIGHLANDS. THEY ARE BEHAVING SO FAR BUT WE EXPECT THEM TO GROW IN COVERAGE AND INTENSITY AS WE PROGRESS THROUGH THE EVENING. IN FACT THE BULK OF THE ACTIVITY MAY OCCUR AROUND AND AFTER DARK ACROSS THE FAR EASTERN PLAINS...PROBABLY LASTING TO MIDNIGHT OR LATER. ISOLATED SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS WILL BE A CONCERN. A FEW SHOWERS ARE TRYING TO FORM OVER THE GILA REGION THIS PM BUT WILL BE MORE WIND PRODUCERS THAN RAIN MAKERS. ANOTHER ACTIVE DAY ON TUESDAY...BUT LIKELY LESS COVERAGE THAN TODAY. ANY SEVERE WEATHER LOOKS TO BE FOCUSED IN THE NORTHEAST. MOST OF THE ACTIVITY WILL AGAIN BE EAST OF THE CENTRAL MOUNTAIN CHAIN. ANY HOPES FOR A LITTLE RAIN IN THE RIO GRANDE VALLEY WILL HINGE ON MOIST OUTFLOWS POURING THROUGH THE MOUNTAIN PASSES AND CANYONS TONIGHT. TEMPERATURES WILL WARM A FEW DEGREES AND BE MOSTLY ABOVE NORMAL TUESDAY. SOME DRYING IS EXPECTED TO CONTINUE THROUGH THE REST OF THE WEEK AS HIGH PRESSURE BUILDS IN FROM THE SOUTHWEST AND A STORM PASSES TO OUR NORTH. WEDNESDAY WILL STILL PRODUCE ISOLATED TO SCATTERED ACTIVITY OVER THE EAST. BUT THEN THE HIGHER HEIGHTS WILL SUPPRESS THE CONVECTION WHILE THE THE TROUGH WILL TRY AND SCOUR MUCH OF THE MOISTURE OUT OF THE STATE BY THE END OF THE WEEK. WE CANNOT RULE OUT ISOLATED STORMS ANY AFTERNOON OR EVENING FROM THURSDAY THROUGH NEXT MONDAY BUT THEY WILL BE FEW AND FAR BETWEEN. MOST OF THE FORECAST AREA WILL BE DRY A VAST MAJORITY OF THIS TIME. LONG RANGE MODELS BRING A BACK DOOR FRONT TO THE EAST IN THE LATER TUESDAY INTO WEDNESDAY TIME PERIOD. THIS COULD PROVIDE AN OPPORTUNITY FOR AN INCREASE IN MOISTURE AND PRECIPITATION CHANCES. CHJ && .FIRE WEATHER... A BACKDOOR COLD FRONT HAS PUSHED SOUTH THROUGH THE EASTERN PLAINS TODAY. OVERNIGHT THROUGH THIS MORNING A SHALLOW LAYER OF LOW LEVEL MOISTURE PUSHED INTO THE RIO GRANDE VALLEY...MUCH OF IT HAS BEEN MODIFIED/MIXED OUT INTO THE LOWER ATMOSPHERE THROUGH OUT THE DAY. AS A RESULT...ONLY SLIGHT CHANCE OF DRY THUNDERSTORMS WEST OF THE CENTRAL MOUNTAINS WHILE THE BEST CHANCES AND GREATER COVERAGE FOR WETTING SHOWERS AND THUNDERSTORMS ARE EAST OF THE CENTRAL MOUNTAINS ACROSS THE EASTERN PLAINS. THE MOST INTENSE PERHAPS SEVERE STORMS WILL BE ACROSS THE FAR EAST CENTRAL PLAINS THIS EVENING. TOMORROW MODERATE WEST WINDS ALOFT WILL DOMINATE WEST OF THE CENTRAL MOUNTAIN CHAIN ALLOWING FOR ISOLATED HIGH BASED DRY STORMS WILL PREVAIL. BEST CHANCES FOR WET THUNDERSTORMS WILL BE FOUND TOMORROW AFTERNOON AND EVENING EAST OF THE CENTRAL MOUNTAINS. NO CRITICAL FIRE VALUES REACHED TODAY AND TOMORROW. HOWEVER...A FEW HOURS OF SUPER HAINES CONDITIONS EXPECTED OVER THE CHUSKA MOUNTAINS TOMORROW AFTERNOON. IN ADDITION...THURSDAY AFTERNOON A FEW HOURS OF SUPER HAINES CONDITIONS DEVELOP OVER THE SOUTHWESTERN MOUNTAINS... THE BLACK RANGE NORTH TO THE SAN MATEO MOUNTAINS...THE GALLINAS MOUNTAINS...THE MAGDALENA MOUNTAINS AND NORTH TOWARDS MOUNT TAYLOR. OVERNIGHT RH RECOVERIES ARE POOR TO FAIR WEST OF THE CENTRAL MOUNTAINS AND FAIR TO GOOD TO EXCELLENT FROM THE CENTRAL MOUNTAINS EAST TOWARDS THE TEXAS STATE LINE. VENT RATES GOOD TODAY ACROSS THE WEST AND TRENDING TOWARDS GOOD ALL AREAS BY WEDNESDAY THROUGH THE END OF THE WEEK. AS A WEAK UPPER LEVEL TROUGH APPROACHES FROM THE WEST-NORTHWEST WEDNESDAY...INCREASING THE DRY WESTERLIES AREAWIDE AND SHUNTING LOW LEVEL GULF MOISTURE EAST INTO TEXAS. EXTENDED RANGE MODELS INDICATE A WEAK UPPER TROUGH PASSAGE ON SATURDAY. MODEL INDICATES MOIST SOUTHERLY SURFACE FLOW PATTERNS OVER TEXAS...PERHAPS ALONG EDGING INTO NEW MEXICO ACROSS THE FAR SOUTHEAST CORNER AND ALONG THE TX/NM LINE. EXTENDED RANGE MODELS TRENDING TOWARDS THE BUILDING OF A UPPER LEVEL SUBTROPICAL HIGH OVER NEAR THE FOUR CORNERS ABOUT 7 DAYS FROM NOW. THIS PATTERN WOULD ALLOW FOR INCREASED MOISTURE INFLUX INTO THE REGION. 01 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 23, 9:53 AM MDT, 9 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 953 AM MDT MON JUN 23 2014 NMZ501>540-241200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 953 AM MDT MON JUN 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS BETWEEN 3 PM AND 12 AM MDT ACROSS THE EASTERN PLAINS OF NEW MEXICO. THE FOCUS FOR SEVERE WEATHER WILL BE PRIMARILY ON A LINE FROM DUNKEN...HONDO... MILAGRO...WATROUS...CIMARRON TO THE COLORADO BORDER...EAST TO THE TEXAS STATE LINE. THE MAIN THREATS ARE VERY LARGE HAIL ONE TO TWO AND A HALF INCHES IN DIAMETER AND POTENTIALLY DAMAGING STRAIGHT LINE WINDS IN EXCESS OF 70 MPH. TORRENTIAL DOWNPOURS WILL OCCUR. AN ISOLATED TORNADO CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TUESDAY AFTERNOON AND EVENING ACROSS UNION COUNTY. THE MAIN THREATS ARE LARGE HAIL AND POTENTIALLY DAMAGING STRAIGHT LINE WINDS. AGAIN...AN ISOLATED TORNADO CANNOT BE RULED OUT. STRONG THUNDERSTORMS WEDNESDAY AFTERNOON AND EVENING COULD BRIEFLY REACH SEVERE LEVELS ACROSS THE EASTERN HALF OF THE STATE. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT SEVERE WEATHER THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE OR BY CALLING 1.888.386.7637. 40
In the hours before
Special weather statement, Jun 23, 5:13 PM MDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 513 PM MDT MON JUN 23 2014 NMZ526-539-232345- EASTERN LINCOLN COUNTY-SOUTH CENTRAL MOUNTAINS- 513 PM MDT MON JUN 23 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LINCOLN COUNTY THROUGH 545 PM MDT... AT 513 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR LINCOLN STATE MONUMENT...OR ABOUT 19 MILES NORTHEAST OF RUIDOSO...MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. AREAS AFFECTED BY THIS STORM INCLUDE...SAN PATRICIO...HONDO...TINNIE AND PICACHO. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3351 10504 3328 10513 3342 10551 3359 10544 TIME...MOT...LOC 2313Z 289DEG 17KT 3347 10537 34
Special weather statement, Jun 23, 5:15 PM MDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
515 PM MDT MON JUN 23 2014
NMZ533-232345-
GUADALUPE COUNTY-
515 PM MDT MON JUN 23 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GUADALUPE COUNTY
THROUGH 545 PM MDT...
AT 515 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF ANTON CHICO...OR ABOUT 32
MILES WEST OF SANTA ROSA...MOVING EAST AT 15 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
AREAS AFFECTED BY THIS STORM INCLUDE...ANTON CHICO.
THIS WILL IMPACT INTERSTATE 40 BETWEEN MILE MARKERS 250 AND 257...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3493 10500 3505 10529 3515 10529 3522 10526
3522 10522 3514 10490
TIME...MOT...LOC 2315Z 292DEG 12KT 3511 10519
34Local storm report, Jun 23, 5:27 PM MDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
527 PM MDT MON JUN 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL LINCOLN 33.49N 105.38W
06/23/2014 E1.00 INCH LINCOLN NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1401083
JLPSpecial weather statement, Jun 23, 5:29 PM MDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 529 PM MDT MON JUN 23 2014 NMZ523-533-240000- CENTRAL HIGHLANDS-GUADALUPE COUNTY- 529 PM MDT MON JUN 23 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHWESTERN SAN MIGUEL...NORTHEASTERN TORRANCE AND WESTERN GUADALUPE COUNTIES THROUGH 600 PM MDT... AT 530 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 19 MILES SOUTHWEST OF ANTON CHICO...OR ABOUT 25 MILES NORTH OF VAUGHN...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. AREAS AFFECTED BY THIS STORM INCLUDE...MILAGRO AND PINTADA. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3500 10503 3479 10507 3489 10543 3506 10539 TIME...MOT...LOC 2330Z 282DEG 12KT 3496 10530 34
Special weather statement, Jun 23, 5:55 PM MDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 555 PM MDT MON JUN 23 2014 NMZ528-530-240030- FAR NORTHEAST HIGHLANDS-UNION COUNTY- 555 PM MDT MON JUN 23 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN UNION AND EXTREME SOUTHEASTERN COLFAX COUNTIES THROUGH 630 PM MDT... AT 556 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR GLADSTONE...OR ABOUT 31 MILES SOUTH OF DES MOINES...MOVING EAST AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. AREAS AFFECTED BY THIS STORM INCLUDE...GLADSTONE. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3640 10368 3616 10376 3626 10409 3644 10402 TIME...MOT...LOC 2356Z 286DEG 9KT 3632 10395 34
Special weather statement, Jun 23, 6:32 PM MDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 632 PM MDT MON JUN 23 2014 NMZ533-240100- GUADALUPE COUNTY- 632 PM MDT MON JUN 23 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GUADALUPE COUNTY THROUGH 700 PM MDT... AT 629 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 15 MILES SOUTH OF DILIA...OR ABOUT 22 MILES WEST OF SANTA ROSA...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...SAN IGNACIO. THIS WILL IMPACT INTERSTATE 40 BETWEEN MILE MARKERS 248 AND 263... HAIL MAY ACCUMULATE ON THE INTERSTATE...CREATING SLICK AND TREACHEROUS DRIVING CONDITIONS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3513 10488 3487 10485 3490 10515 3508 10515 TIME...MOT...LOC 0031Z 269DEG 12KT 3498 10505 SHOEMAKE
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 6:02 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 58 min |
| Jun 23, 6:32 PM MDT | Special Weather Statement | ABQ | Guadalupe | 28 min |
| Jun 23, 6:39 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 51 min |
| Jun 23, 6:46 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 23 min |
| Jun 23, 7:28 PM MDT | Special Weather Statement | ABQ | Chaves | 32 min |
| Jun 23, 7:59 PM MDT | Special Weather Statement | ABQ | Chaves | 31 min |
| Jun 23, 8:01 PM MDT | Special Weather Statement | ABQ | Chaves | 29 min |
| Jun 23, 8:31 PM MDT | Special Weather Statement | ABQ | Chaves | 29 min |
| Jun 23, 8:32 PM MDT | Special Weather Statement | ABQ | Chaves | 28 min |
| Jun 23, 9:04 PM MDT | Special Weather Statement | ABQ | Chaves | 26 min |
| Jun 24, 2:06 AM MDT | Special Weather Statement | ABQ | Colfax | 54 min |
| Jun 24, 2:51 AM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 54 min |
| Jun 24, 5:16 AM MDT | Special Weather Statement | ABQ | Union | 59 min |
| Jun 24, 5:24 AM MDT | Severe Thunderstorm Warning | ABQ | Union | 27 min |
| Jun 24, 5:35 AM MDT | Areal Flood Advisory | ABQ | Quay | 115 min |
| Jun 24, 12:14 PM MDT | Special Weather Statement | ABQ | 31 min | |
| Jun 24, 12:46 PM MDT | Special Weather Statement | ABQ | Lincoln | 14 min |
| Jun 24, 1:27 PM MDT | Special Weather Statement | ABQ | Lincoln | 33 min |
| Jun 24, 2:00 PM MDT | Special Weather Statement | ABQ | San Miguel | 15 min |
| Jun 24, 2:18 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 9 min |
| Jun 24, 2:29 PM MDT | Special Weather Statement | ABQ | Lincoln | 31 min |
| Jun 24, 2:41 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca, Lincoln | 22 min |
| Jun 24, 3:14 PM MDT | Special Weather Statement | ABQ | De Baca | 16 min |
| Jun 24, 3:36 PM MDT | Special Weather Statement | ABQ | De Baca | 24 min |
| Jun 24, 4:01 PM MDT | Special Weather Statement | ABQ | De Baca | 14 min |
| Jun 24, 4:03 PM MDT | Special Weather Statement | ABQ | De Baca | 12 min |
| Jun 24, 4:34 PM MDT | Special Weather Statement | ABQ | Guadalupe | 26 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.